# SDR AALA201701099014

- Difficulty date: December 7, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLE ON LEFT HAND AFT DOOR AFT HINGE FITTING ON NOSE LANDING GEAR AT Y460 BETWEEN FR 18 AND FR 20. REPLACED HINGE FITTING PER CMM 52-82-32.
